Analysis and Mathematical Physics

, Volume 9, Issue 4, pp 1819–1829 | Cite as

Differential invariants for spherical layer flows of inviscid fluids

  • Anna Duyunova
  • Valentin Lychagin
  • Sergey TychkovEmail author


Symmetries and the corresponding algebras of differential invariants of inviscid fluids on a spherical layer are given. Their dependence on thermodynamical states of the medium is studied, and a classification of thermodynamical states is given.


Compliance with ethical standards

Conflict of interest

The authors of this paper certify that they have no affiliations with or involvement in any organization or entity with any financial interest, or non-financial interest (personal or professional relationships, affiliations, knowledge etc) in the subject matter or materials discussed in this manuscript.


  1. 1.
    Anderson, I.M., Torre, C.G.: The Differential Geometry Package (2016). Downloads. Paper 4.
  2. 2.
    Kruglikov, B., Lychagin, V.: Global Lie–Tresse theorem. Selecta Math. 22, 1357–1411 (2016)Google Scholar
  3. 3.
    Rosenlicht, M.: A remark on quotient spaces. An. Acad. Bras. Cienc. 35, 487–489 (1963)Google Scholar
  4. 4.
    Duyunova, A., Lychagin, V., Tychkov, S.: Differential invariants for spherical flows of inviscid fluid. Lobachevskii J. Math. (2018)Google Scholar
  5. 5.
    Krasilshchik, I., Lychagin, V., Vinogradov, A.: Geometry of Jet Spaces and Nonlinear Partial Differential Equations, p. 441. Gordon and Breach Science Publishers, London (1986)Google Scholar
  6. 6.
    Kushner, A., Lychagin, V., Rubtsov, V.: Contact Geometry and Non-linear Differential Equations. Cambridge University Press, Cambridge (2007)Google Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Institute of Control Sciences of RAS, Bauman Moscow State Technical UniversityMoscowRussia
  2. 2.Institute of Control Sciences of RAS, University of TromsøTromsøNorway
  3. 3.Institute of Control Sciences of RASMoscowRussia

Personalised recommendations